Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have red rash on sole and bump on rim of glans. Syphilis symptoms?

hi, i have a papular red rash , which looks like vesicles on the soles of my right foot . I am wondering if i m having syphilis . I also have a less than 1 mm hard white bump on the rim of my glans , which has been there for the past one year. it is not painful nor itchy. There were two before but one resolved on its own, the other continues to be there. what do you think it is?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Rohan,
From the description it seems, you could be having syphilis. It is better to consult a dermatologist so that the lesions can be clinically examined and proper investigations specially VDRL in dilution can be done.
If the results come out positive, do not worry as syphilis is treatable with intramuscular penicillin injection
Hope that helps. Take care
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor